Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, folks. I have some sort on allergy on my skin. My doctor recommends me to put some hydrocortisone ointment. However, I am not sure how this is harmless. I am sure steroids can cause many side effects. Can anyone tell me which ones are? I would really appreciate your help here. Thanks.

Loading...

Hello. Since you are using hydrocortisone topically, you shouldn’t experience such side effects like when using it orally. However, some side effects can appear. The usual ones are dryness and itchiness. However, I don’t think that dermatologists are right when giving steroid ointment each time some skin rash appears. They should find the cause for this and try to eliminate it or treat it. You should talk to your doctor more about the side effects of hydrocortisone. They can cause acne, but also suppress the immunity and interfere with glucose metabolism. Be careful. Suppression of hormones of adrenal glands are also something. Bye!
Reply

Loading...